Alert archive / Ohio / Areal Flood Warnings in 2014
Areal Flood Warning 13, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at Feb 22, 2014, 2:00 AM EST for Erie County, Huron County, Ohio. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2014, 2:00 AM EST (07:00 UTC)
- Expired
- Feb 22, 2014, 9:00 PM EST
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Erie County, OH, Huron County, OH
The radar
The Cleveland radar (KCLE), 63 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
165 WGUS41 KCLE 220700 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 200 AM EST SAT FEB 22 2014 OHC043-077-221600- /O.NEW.KCLE.FA.W.0013.140222T0700Z-140222T1600Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HURON OH-ERIE OH- 200 AM EST SAT FEB 22 2014 THE NATIONAL WEATHER SERVICE CLEVELAND HAS ISSUED A * FLOOD WARNING FOR ICE JAM FLOODING IN... CENTRAL ERIE COUNTY IN NORTH CENTRAL OHIO NORTHERN HURON COUNTY IN NORTH CENTRAL OHIO * UNTIL 1100 AM EST * AT 142 AM EST...SOME ICE JAM FLOODING WAS OCCURRING ON THE HURON RIVER. RECENT RAIN...SNOWMELT...AND WARMER TEMPERATURES HAVE CAUSED RIVER LEVELS TO RISE AND THE ICE TO BREAKUP AND MOVE...SOME ICE JAM FLOODING WAS OCCURRING NEAR MILAN. THIS WARNING EXTENDS THE AREA COVERED BY THE ORIGINAL WARNING. * ICE JAMS WILL CAUSE WATER TO RISE RAPIDLY BEHIND THE ICE...WITH WATER ADVANCING RAPIDLY AWAY FROM THE RIVER IN BOTH DIRECTIONS. SHOULD THE ICE JAM FAIL SUDDENLY...A RAPID RISE ON THE HURON RIVER COULD MOVE DOWNSTREAM. VOLUNTARY EVACUATIONS OCCURRED IN THE FRANKLIN FLATS AREA LATE FRIDAY NIGHT. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MILAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... ICE JAM FLOODING CAN OCCUR SUDDENLY AND ADVANCE INTO AN AREA FROM AN UNUSUAL DIRECTION. IF YOU SEE WATER APPROACHING...MOVE AWAY FROM THE RIVER TO HIGHER GROUND. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4137 8251 4121 8264 4122 8277 4139 8257 $$ KIELTYKA
3 follow-up statements
297 WGUS81 KCLE 221010 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 510 AM EST SAT FEB 22 2014 OHC043-077-221600- /O.CON.KCLE.FA.W.0013.000000T0000Z-140222T1600Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HURON OH-ERIE OH- 510 AM EST SAT FEB 22 2014 ...FLOOD WARNING REMAINS IN EFFECT FOR ICE JAM FLOODING IN CENTRAL ERIE AND NORTHERN HURON COUNTIES IN NORTH CENTRAL OHIO UNTIL 1100 AM EST... AT 504 AM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT ICE JAM FLOODING WAS OCCURRING IN SPOTS ALONG THE HURON RIVER AND ITS TRIBUTARIES. SOME ROADS NEAR THE RIVER WERE CLOSED. AS OF 0410 AM THE WATER LEVEL WAS GETTING HIGHER IN FRANKLIN FLATS. ICE JAMS WILL CONTINUE ON THE HURON RIVER AND RAPID FLUCTUATIONS CAN OCCUR IN THE RIVER LEVELS AS THE JAMS MOVE AND BREAK UP. THIS CAN BE A DANGEROUS SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO ESCAPE RISING WATER LEVELS. ICE JAM FLOODING IS DIFFICULT TO PREDICT...AND CONDITIONS CAN CHANGE RAPIDLY AS A JAM FORMS AND BREAKS. FLOODING ASSOCIATED WITH ICE JAMS IS OFTEN WORST IMMEDIATELY UPSTREAM OF THE JAM LOCATION. IF YOU LIVE ALONG OR NEAR RIVERS PRONE TO ICE JAMS...BE PREPARED TO ACT QUICKLY IF FLOODING IS OBSERVED...OR IF REQUESTED BY EMERGENCY PERSONNEL. && LAT...LON 4137 8251 4121 8264 4122 8277 4139 8257 $$ KIELTYKA
135 WGUS41 KCLE 221556 FLWCLE BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1056 AM EST SAT FEB 22 2014 OHC043-077-230200- /O.EXT.KCLE.FA.W.0013.000000T0000Z-140223T0200Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HURON OH-ERIE OH- 1056 AM EST SAT FEB 22 2014 THE NATIONAL WEATHER SERVICE CLEVELAND HAS EXTENDED THE * FLOOD WARNING FOR... HURON COUNTY... ERIE COUNTY... * UNTIL 900 PM EST SATURDAY... * AT 1053 AM EST...ICE JAM FLOODING WAS OCCURRING ON THE HURON RIVER. RECENT RAIN...SNOWMELT...AND WARMER TEMPERATURES HAVE CAUSED RIVER LEVELS TO RISE AND THE ICE TO BREAKUP AND MOVE...SOME ICE JAM FLOODING WAS OCCURRING NEAR MILAN. * ICE JAMS WILL CAUSE WATER TO RISE RAPIDLY BEHIND THE ICE...WITH WATER ADVANCING RAPIDLY AWAY FROM THE RIVER IN BOTH DIRECTIONS. SHOULD THE ICE JAM FAIL SUDDENLY...A RAPID RISE ON THE HURON RIVER COULD MOVE DOWNSTREAM. VOLUNTARY EVACUATIONS OCCURRED IN THE FRANKLIN FLATS AREA LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT DROWN! && LAT...LON 4137 8251 4121 8264 4122 8277 4139 8257 $$
290
WGUS81 KCLE 230159
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
859 PM EST SAT FEB 22 2014
OHC077-230151-
/O.CAN.KCLE.FA.W.0013.000000T0000Z-140223T0215Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HURON OH-
859 PM EST SAT FEB 22 2014
...THE FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN HURON COUNTY IS
CANCELLED...
THE ICE JAM FLOODING IN NORTHERN HURON COUNTY HAS RECEDED.
INTERESTS NEAR THE RIVER SHOULD CONTINUE TO MONITOR RIVER LEVELS
HOWEVER AS ADDITIONAL FLOODING COULD OCCUR IF ANOTHER ICE JAM FORMS.
ICE JAM FLOODING IS DIFFICULT TO PREDICT...AND CONDITIONS CAN CHANGE
RAPIDLY AS A JAM FORMS AND BREAKS. FLOODING ASSOCIATED WITH ICE JAMS
IS OFTEN WORST IMMEDIATELY UPSTREAM OF THE JAM LOCATION. IF YOU LIVE
ALONG OR NEAR RIVERS PRONE TO ICE JAMS...BE PREPARED TO ACT QUICKLY
IF FLOODING IS OBSERVED...OR IF REQUESTED BY EMERGENCY PERSONNEL.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CLEVELAND.
LAT...LON 4137 8251 4129 8257 4129 8268 4137 8261
4139 8257
$$
OHC043-230200-
/O.CON.KCLE.FA.W.0013.000000T0000Z-140223T0200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-
859 PM EST SAT FEB 22 2014
...FLOOD WARNING REMAINS IN EFFECT FOR ICE JAM FLOODING IN CENTRAL
ERIE COUNTY IN NORTH CENTRAL OHIO UNTIL 900 PM EST...
ICE JAM FLOODING CONTINUES ALONG THE HURON RIVER IN ERIE COUNTY THIS
EVENING. OFFICIALS REPORT THE JAM HAS CAUSED FLOODING IN FRANKLIN
FLATS WITH UP TO 2 FEET OF WATER ALONG WITH CHUNKS OF ICE IN THE
AREA. ADDITIONAL FLOODING IS LIKELY ALONG THE RIVER. IF THE JAM
BREAKS WATER LEVELS DOWNSTREAM COULD RISE QUICKLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ICE JAM FLOODING IS DIFFICULT TO PREDICT...AND CONDITIONS CAN CHANGE
RAPIDLY AS A JAM FORMS AND BREAKS. FLOODING ASSOCIATED WITH ICE JAMS
IS OFTEN WORST IMMEDIATELY UPSTREAM OF THE JAM LOCATION. IF YOU LIVE
ALONG OR NEAR RIVERS PRONE TO ICE JAMS...BE PREPARED TO ACT QUICKLY
IF FLOODING IS OBSERVED...OR IF REQUESTED BY EMERGENCY PERSONNEL.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN!
&&
LAT...LON 4137 8251 4129 8257 4129 8268 4137 8261
4139 8257
$$
KINGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Feb 22, 12:43 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 22, 12:43 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1243 AM EST SAT FEB 22 2014 .SYNOPSIS... DEEP LOW PRESSURE JUST NORTHEAST OF LAKE SUPERIOR WILL CONTINUE TO MOVE NORTH TO HUDSON BAY BY SATURDAY AFTERNOON. A WEAK COLD FRONT WILL SLIDE SOUTH ACROSS THE AREA SATURDAY NIGHT. A RIDGE OF HIGH PRESSURE WILL BUILD SOUTHEAST INTO THE MID MISSISSIPPI VALLEY BY MONDAY AFTERNOON AND FORCE MUCH COLDER AIR BACK TO THE REGION INTO THE MIDDLE OF NEXT WEEK. ANOTHER AREA OF HIGH PRESSURE WILL BUILD SOUTHEAST AND REMAIN JUST WEST OF THE AREA BY WEDNESDAY HELPING REINFORCE THE COLD AIR. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... UPDATED TO MAKE MINOR CHANGES TO THE FORECAST. WINDS...THAT ARE STILL GUSTING AROUND 35 MPH NEAR LAKE ERIE WILL CONTINUE TO GRADUALLY DIMINISH THE REST OF THE NIGHT. HIGH PRESSURE OVER SOUTHERN OHIO HAS CLEARER SKIES OVER OUR AREA. A WEAK MID LEVEL SYSTEM OVER IL WILL MOVE OVER THE CWA FOR THE SECOND HALF OF THE NIGHT. INITIALLY SHOULD JUST SEE INCREASING CLOUDS WEST TO EAST. A FEW FLURRIES MAY OCCUR. TOWARD DAYBREAK...A COLD FRONT DROPPING SE INTO THE AREA WILL HELP TO POOL LOWER LEVEL MOISTURE. THIS MAY ALLOW FOR SOME LIGHT SNOW SHOWERS TO DEVELOP AND CLOUD PRODUCE A DUSTING OF ACCUMULATION IN SOME PLACES OVER THE NW HALF OF THE AREA BY 12Z. TEMPERATURES WILL NOT BE AS WARM AS THEY WERE LAST NIGHT. MODELS SUGGEST TEMPERATURES WILL DROP INTO THE LOWER 30S OVER MUCH OF THE AREA WITH MIDDLE TO UPPER 20S IN THE NORTHWEST SINCE THE COLD FRONT WILL MOVE INTO THIS AREA JUST AS THIS FORECAST PERIOD IS ENDING. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/... UPPER LEVEL PATTERN BECOMES GRADUALLY MORE ZONAL ACROSS MUCH OF THE UNITED STATES GOING INTO THE WEEKEND. THIS WILL SERVE LITTLE TO HELP WITH PREVENTING THE ARCTIC AIR FROM RETURNING TO THE FORECAST AREA. MODELS SUGGEST A LARGE AREA OF HIGH PRESSURE WILL MOVE SOUTHEAST INTO THE UPPER MISSISSIPPI VALLEY REGION BY MONDAY. THIS HIGH IN COMBINATION WITH VERY SLOW MOVING LOW PRESSURE WILL PUMP LOW LEVEL ARCTIC AIR BACK INTO THE FORECAST AREA GOING THROUGH MUCH OF THIS FORECAST PERIOD. THE CLOSE PROXIMITY OF THE COLD FRONT AND THEN MOVEMENT OF THE FRONT WILL CAUSE SOME LIGHT SNOW OR POSSIBLY SOME RAIN MIXING IN DURING THE DAY SATURDAY AND THEN ALL SNOW SATURDAY NIGHT AND SUNDAY. THE PRECIPITATION WILL TRANSITION INTO SOME LAKE EFFECT IN THE NORTHEAST SUNDAY NIGHT WHILE THE REST OF THE AREA STARTS TO SEE THE INFLUENCE OF THE RIDGE BUILDING INTO THE AREA. THE NORTHWEST FLOW SHOULD BE CONSISTENT AND WILL LIKELY SUPPORT SOME LAKE EFFECT SNOW DUE TO THE COLD AIR THROUGH MONDAY. ANOTHER SHOT OF UPPER LEVEL POSITIVE VORTICITY ADVECTION WILL TAKE PLACE MONDAY NIGHT AND BRING WITH IT SOME MOISTURE AND CAUSE SOME LIGHT SNOW TO DEVELOP ACROSS THE ENTIRE FORECAST AREA. TEMPERATURES WILL CONTINUE TO GRADUALLY TREND TOWARD COLDER THROUGH THE NEXT SEVERAL PERIODS AS EVEN STRONGER COLD AIR ADVECTION TAKES PLACE. && .LONG TERM /TUESDAY THROUGH FRIDAY/... DID NOT MAKE MANY CHANGES TO THE EXTENDED. IT STILL APPEARS THE REGION WILL SEE SEVERAL FAST MOVING PIECES OF JET ENERGY PASS OVERHEAD IN THE EXTENDED. EACH PIECE BRINGING WITH IT A PERIOD OF SNOW...MAYBE SOME LAKE EFFECT SNOW. COLDEST AIR WILL MOVE ACROSS THE AREA TUESDAY NIGHT INTO WEDNESDAY WITH TEMPERATURES WELL BELOW AVERAGE. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... DRY AIR ACROSS THE AREA HOWEVER A DEVELOPING IMPULSE MOVING THROUGH ILLINOIS WILL BRING INCREASING MID CLOUD ACROSS THE AREA OVERNIGHT. THIS MOVES OUT EARLY SATURDAY HOWEVER A DEVELOPING COLD FRONT WILL AGAIN FOCUS INCREASING MOISTURE ACROSS THE AREA SATURDAY AFTERNOON. STILL...LOOKING FOR PRIMARILY VFR CONDITIONS ALTHOUGH PERIOD OF BKN-OVC CIGS AROUND 5KFT WILL LIKELY OCCUR. EXPECTING NRN LOCATIONS DROPPING TO MVFR LATE EVENING/OVERNIGHT SATURDAY NIGHT AS A FRONT DROPS ACROSS THE AREA .OUTLOOK...SOME NON-VFR POSSIBLE SUNDAY AND MAYBE SNOW BELT ON MON. && .MARINE... WILL KEEP THE GALE WARNING GOING INTO THE EVENING WITH THE STRONGEST WINDS OCCURRING NOW. WINDS WILL SLOWLY TAPER OFF THROUGH THE NIGHT. ICE IS LIKELY MOVING AROUND ON EAST HALF OF THE LAKE. BEYOND TONIGHT IT LOOKS LIKE THE LAKE WILL NOT NEED ANY HEADLINES. HOWEVER WESTERLY WINDS WILL REMAIN 15 TO 25 KNOTS ON SATURDAY AS ANOTHER TROUGH PASSES. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...ADAMS/KIELTYKA/LOMBARDY SHORT TERM...LOMBARDY LONG TERM...MULLEN AVIATION...TK MARINE...MULLEN
Hazardous weather outlook, Feb 21, 7:21 PM EST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 721 PM EST FRI FEB 21 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-230030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 721 PM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. ICE JAM FLOODING WILL CONTINUE TO BE A THREAT THROUGH SATURDAY ALONG MANY STREAMS AND RIVERS AROUND THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-230030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 721 PM EST FRI FEB 21 2014 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 9:31 PM EST | River Flood Warning | CLE | Sandusky | 15 hr |
| Feb 21, 10:46 PM EST | Areal Flood Advisory | CLE | Crawford | 12 hr |
| Feb 21, 10:56 PM EST | Areal Flood Advisory | CLE | Erie, Lorain | 12 hr |
| Feb 22, 1:09 AM EST | Flash Flood Warning | CLE | Erie, Lorain | 6 hr |
| Feb 22, 4:24 AM EST | Gale Warning | CLE | 15 hr | |
| Feb 22, 6:55 AM EST | Areal Flood Warning | CLE | Erie, Lorain | 9 hr |
| Feb 22, 7:14 AM EST | Areal Flood Warning | CLE | Sandusky | 4 hr |
| Feb 22, 11:09 AM EST | Areal Flood Advisory | CLE | Sandusky | 8 hr |
| Feb 22, 12:01 PM EST | Areal Flood Warning | CLE | Lucas, Wood | 10 hr |
| Feb 22, 3:40 PM EST | River Flood Warning | CLE | Trumbull | 15 hr |
| Feb 22, 3:53 PM EST | Flash Flood Warning | CLE | Erie, Lorain | 24 hr |
| Feb 22, 4:36 PM EST | Areal Flood Warning | CLE | Lake | 12 hr |
Nearby
Areal Flood Warnings in Ohio, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.